MathSciNet Relay Station
MathSciNet bibliographic data
MR1386632 31B20
Yoshida, Hidenobu A type of uniqueness for the Dirichlet problem on a half-space with continuous data. Pacific J. Math. 172 (1996), no. 2, 591–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement